# SDR DALA2023070605453

- Difficulty date: July 2, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N881DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31992
- Aircraft time: 18,213 hours, 6,831 cycles
- System (JASC): 5755 · Spoilers
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2845574) SMALL DENTS ON #7 SPOILER LOWER SURFACE. REMOVED SPOILER #7 TO F.O.M IAW B737 AMM 27-32-12-000-801. REMOVED DAMAGE AND REPAIR IAW SRM 51-70-10-2R PARA 18A (1). -I, 20B TABLE 208, POST REPAIR INSPECTION AND TAP TEST IS GOOD IAW SRM 51-70-10-22. REINSTALLED SPOILER #7, ALL ADJUSTMENT AND TEST IS GOOD IAW B737 AMM 27-62.
